# SDR CALA0001161

- Difficulty date: July 27, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- Aircraft time: 42,061 hours, 19,939 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Spacer
- Part number: 49584291
- Condition: Worn
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NLG GEAR WOULD NOT FULLY RETRACT DURING TEST FLIGHT.  MAINTENANCE FOUND THE NLG UPPER BEARING STRUT SPACER AND RING DAMAGED/WORN.  THE NLG STRUT WAS REMOVED.  THE SPACER AND NOSE STRUT SEALS WERE REPLACED IAW MM 32-21-02, PARAGRAPH 3A AND 3B.  THE NLG STRUT WAS REINSTALLED IAW MM 32-21-02, PARAGRAPH 3A AND 3B.  A NLG RETRACT CHECKED GOOD IAW MM 32-30-00.
